# SDR CA060228012

- Difficulty date: July 2, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 210-5
- Engine: Cont IO470S
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 654593
- Part serial: C042149156
- Condition: Cracked
- Location: Engine Oil
- Part time: 211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK FROM OIL COOLER.
